Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dominated permutations of subsequences of random variables


Authors: Aaron Meyerowitz and Mark Schwartz
Journal: Trans. Amer. Math. Soc. 294 (1986), 287-294
MSC: Primary 60F10; Secondary 60A10
MathSciNet review: 819948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The generalized strong law of large numbers of Komlós may be extended to include certain dominated permutations of the random variables. A further extension to larger classes of permutations is obtained through decompositions of sequences of positive integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F10, 60A10

Retrieve articles in all journals with MSC: 60F10, 60A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0819948-6
Keywords: Strong law of large numbers, subsequences, permutations
Article copyright: © Copyright 1986 American Mathematical Society